Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Please help... Cervical Steroid Shot at C6-C7 2 days ago and in intense pain from neck to arm pit a

This is my second steroid shot in the cervical spine. I had one exactly a month before. The first one hurt very bad for 1 day, very bad! But then got better after 1 day and helped to get arm movement and pain down for 5 days only. So got this shot two days ago and I'm in extreme pain. From the neck to my arm pit to the fore arm. I can't move my neck a lot and no way can I look down because of the intense pain. I'm at a total loss with this pain. This is my 5th spinal steroid shot ( in all areas of the spine) and have never had this type of reaction. Also have a headache. Why is this and what do I do? I did notice this time also that when the gave me the shot my BP spiked up a lot for me. 124/72 to 157/97 but came down about 30 min after the shot. Was also very flushed yesterday, but think that's normal, but for the first time ever with steroids. I have had a LOT of steroids before from having Lupus. Any thoughts would be greatly appreciated.
Susan Kleinbauer


Sign In or Register to comment.